# SDR USAASB99269

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - PILOT REPORTED THAT THE RIGHT AFT SERVICE DOOR EMERGENCY LIGHT REMAINS ILLUMINATED DURING FLIGHT.  MAINTENANCE FOUND THE LIGHT ASSEMBLY UNPLUGGED CAUSING THE LIGHT TO REMAIN ILLUMINATED.  CONNECTED LIGHT ASSEMBLY AND FOUND THAT IT WOULD NOT CHARGE.  REPLACED BATTERY.  OPERATIONAL CHECK GOOD.  (M)
